# SDR AT0100044

- Difficulty date: January 12, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING TANK XCW 58.6 CORRODED BEYOND LIMITS.  INSTALLED REPAIR STRAP ON STRINGER 22 IAW DC9 SRM 57-08 FIG 2.
